# SDR DXTA2009012903478

- Difficulty date: January 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 163 hours, 122 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND NOSE STRUT LWR NITROGEN SERVICE AT 0 PSI.  SERVICED NOSE STRUT WITH 5606 HYD FLUID AND NITROGEN.  JACKED ACFT AND PERFORMED LANDING GEAR OPS CHECK.  OPS AND LEAK CHECK GOOD.  DOWNJACKED ACFT.  WORK PERFORMED REF MM 32-20-00 AND 32-00-00.
